MathSciNet Relay Station
MathSciNet bibliographic data
MR971882 (90c:47055) 47B38 (47B20)
Cowen, Carl C.; Kriete, Thomas L., III Subnormality and composition operators on $H\sp 2$. J. Funct. Anal. 81 (1988), no. 2, 298–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement